MAUDE Adverse Event Report: ORTHOFIX INC 2212, SPINAL-STIM, OSTEOGENESIS STIMULATOR; PEMF - SPINAL STIM

ORTHOFIX INC 2212, SPINAL-STIM, OSTEOGENESIS STIMULATOR; PEMF - SPINAL STIM
Catalog Number 652212-0017
Health Effect - Clinical Code Pain (1994)
Date of Event 04/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
Information provided states that patient began using the spinal stimulation unit in (b)(6) 2016.Pt stated that she began experiencing pain on (b)(6) 2016 in the same area that she had shingles when in her 20's.Pt saw infectious disease doctor and was told that she had 2nd degree burns.

Brand Name
2212, SPINAL-STIM, OSTEOGENESIS STIMULATOR
Common Device Name
PEMF - SPINAL STIM
Manufacturer (Section D)
ORTHOFIX INC
3451 plano parkway
lewisville TX 75056
MDR Report Key5664606
Report Number3008524126-2016-00013
Device Sequence Number510760
Product Code LOF
UDI-Device Identifier18257200080793
UDI-Public18257200080793
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number652212-0017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2016
Initial Report FDA Received Date05/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR